| Model Number |
3288 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
06/27/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient was experiencing ineffective therapy and discomfort at the ipg site.As a result, the patient underwent surgical intervention during which the ipg and lead were explanted and replaced.Effective therapy was established post-operatively.